# SDR 20001106SH087

- Difficulty date: October 12, 2000
- Submitted: November 6, 2000
- Operation: General aviation
- Aircraft: N992CP
- Make and model: Cessna 172R
- Aircraft serial: 17280284
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 052390113
- Condition: Grooved
- Location: Rt Flap
- Part time: 842 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT FLAP, INBOARD HINGE, INBOARD FLAP SUPPORT ARM WAS GROOVED BY THE AFT BEARING CHAFING ON IT.  SUBMITTER STATED THIS CONDITION IS USUALLY FOUND AT THE FORWARD BEARING AREA.  FIRST TIME THIS FACILITY HAS SEEN IT IN THE AFT BEARING AREA.  REPLACED BOTH THE INBOARD AND OUTBOARD SUPPORT ARMS.  SEB 95-3 ADDRESSES INSPECTING THESE AREAS.  (X)
